Search Results61-80 of  186

  • NATSUAKI Masaru ID: 9000283574131

    Department of Dermatology, Hyogo College of Medicine (2012 from CiNii)

    Articles in CiNii:1

    • A Case of Lichen Myxedematosus (2012)
  • NATSUAKI Masaru ID: 9000283574300

    Department of Dermatology, Hyogo College of Medicine (2013 from CiNii)

    Articles in CiNii:1

    • A Case of Allergic Contact Dermatitis Caused by Norspan<sup>®</sup> (2013)
  • NATSUAKI Masaru ID: 9000283574308

    Department of Dermatology, Hyogo College of Medicine (2013 from CiNii)

    Articles in CiNii:1

    • A Case of Drug Eruption Caused by Abraxane<sup>®</sup> (2013)
  • NATSUAKI Masaru ID: 9000283574407

    Department of Dermatology, Hyogo College of Medicine (2014 from CiNii)

    Articles in CiNii:1

    • Study of Tick Bites in Hyogo Prefecture in 2013 (2014)
  • NATSUAKI Masaru ID: 9000283575481

    Department of Dermatology, Hyogo College of Medicine (2010 from CiNii)

    Articles in CiNii:1

    • A Case of Acute Generalized Exanthematous Pustulosis Due to an Over-the-counter Drug for Nasal Infiammation(Zikina) (2010)
  • NATSUAKI Masaru ID: 9000302391375

    Department of Dermatology, Hyogo College of Medicine (2015 from CiNii)

    Articles in CiNii:1

    • A Case of Numerous Tick Bites Caused by Larvae of Amblyomma testudinarium (2015)
  • NATSUAKI Masaru ID: 9000310333236

    Department of Dermatology, Hyogo College of Medicine (2015 from CiNii)

    Articles in CiNii:1

    • A Case of Pruritic Urticarial Papules and Plaques of Pregnancy Developed during the Second and Sixth Pregnancy (2015)
  • NATSUAKI Masaru ID: 9000327928371

    Department of Dermatology, Hyogo College of Medicine (2016 from CiNii)

    Articles in CiNii:1

    • A Case of Stevens-Johnson Syndrome Induced by Dihydrocodeine Phosphate (2016)
  • NATSUAKI Masaru ID: 9000345397554

    Department of Dermatology, Hyogo College of Medicine (2010 from CiNii)

    Articles in CiNii:1

    • A Case of Acute Generalized Exanthematous Pustulosis Due to an Over-the-counter Drug for Nasal Inflammation (Zikina<sup>®</sup>) (2010)
  • NATSUAKI Masaru ID: 9000346927239

    Department of Dermatology, Hyogo College of Medicine (2010 from CiNii)

    Articles in CiNii:1

    • A Case of Anaphylaxis to HOLIN<sup>®</sup>-V VAGINAL TABLETS (2010)
  • NATSUAKI Masaru ID: 9000346927269

    Department of Dermatology, Hyogo College of Medicine (2010 from CiNii)

    Articles in CiNii:1

    • A Case of Herpes-Associated Erythema Multiforme Treated with Continuous Suppressive Therapy with Valaciclovir (2010)
  • NATSUAKI Masaru ID: 9000346927272

    Department of Dermatology, Hyogo College of Medicine (2010 from CiNii)

    Articles in CiNii:1

    • Study on the Drug-Induced Lymphocyte Stimulation Test for Kampo Medicines in Healthy Volunteers (2010)
  • NATSUAKI Masaru ID: 9000346932921

    Department of Dermatology, Hyogo College of Medicine (2011 from CiNii)

    Articles in CiNii:1

    • A Case of Anaphylaxis to Niflec<sup>®</sup> (2011)
  • NATSUAKI Masaru ID: 9000346932952

    Department of Dermatology, Hyogo College of Medicine (2012 from CiNii)

    Articles in CiNii:1

    • A Case of Lichen Myxedematosus (2012)
  • NATSUAKI Masaru ID: 9000346933404

    Department of Dermatology, Hyogo College of Medicine (2012 from CiNii)

    Articles in CiNii:1

    • A Case of Anaphylaxis to Lidocaine Hydrochloride (2012)
  • NATSUAKI Masaru ID: 9000350640884

    Department of Dermatology, Hyogo College of Medicine (2017 from CiNii)

    Articles in CiNii:1

    • Present Status and Correspondence to Tick Bites (2017)
  • NATSUAKI Masaru ID: 9000356534019

    Department of Dermatology, Hyogo College of Medicine (2017 from CiNii)

    Articles in CiNii:1

    • A Case of Atypical Type of Drug-induced Hypersensitivity Syndrome Due to Carbamazepine Associated with Depressive State after Improvement of Eruption (2017)
  • NATSUAKI Masaru ID: 9000361295941

    Department of Dermatology, Hyogo College of Medicine (2017 from CiNii)

    Articles in CiNii:1

    • A Case of Japanese Spotted Fever Complicated with Aseptic Meningitis and Mononeuritis Multiplex (2017)
  • NATSUAKI Masaru ID: 9000391668785

    Department of Dermatology, Hyogo College of Medicine (2010 from CiNii)

    Articles in CiNii:1

    • A Case of Acute Generalized Exanthematous Pustulosis Due to an Over-the-counter Drug for Nasal Infiammation(Zikina) (2010)
  • NATSUAKI Masaru ID: 9000391671641

    Department of Dermatology, Hyogo College of Medicine (2012 from CiNii)

    Articles in CiNii:1

    • A Case of Anaphylaxis to Lidocaine Hydrochloride (2012)
Page Top